| Model Number |
CRUOS106 |
| Medical Device Problem Codes |
Material Separation (1562); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation and image was provided.Material twisting and material separation was confirmed for the device.A root cause has not been determined.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruos106.Recanalization catheter allegedly experienced material separation, and material twisted.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.